Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ARC1992

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About ARC1992

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    Norwich, England
  1. I would agree with the dehydration being the root of your issues. If you think about the process your body is coping with due to the medication its no suprise it needs a little extra help. Consult your doctor about it, I would think that soluble Vitamin C drinks wouldn't do any harm to try, those and perhaps increasing your intake of fresh fruit which should help. I know it sounds unlikely but a little diet modification can work wonders, I have similar issues on isotretinoin with lethargy and ha
  2. Ive tried tanning as a quick fix to scarring, I am fair and hoped it wouldnt take long to sort out the skin tone. However scarring is damged skin and in simple terms has consricted blood vessels and naturally darker pigmentation than other skin. Therefore when I tried tanning the solution was...mottled to say the least and didnt last long so I may as well have thrown money away. I would try light-laser therapy such as red-light (which I have used) for scars and active and blue-light for active
  3. Well we can live in hope cant we I feel comforted knowing our feelings are alike and am with you on almost regretting accutane, and if you had to stop all the side-effects and misery would seem so hollow so its always a worry it wont work. But if my derm is so sure then I have to have faith, the journey is more important than the beginning or the end and accutane is one hell of a journey. Good talk, Im sure your treatment will work out and all wil be well in a few more months!
  4. Yeah join the club, I think with accutane your damned if you do and damned if you dont. I have been assured thanks to my constant nagging of my dermatologist that accutane will work in something like 97.5% of cases. Its the speed which it works and severity of side effects that differ the most. I like you am almost in month three (2.5) and take 60mg daily, but still ahve breakouts, scras which are worse and the brillaint dry skin side effect I know everyone looks forward to...not. But despite
  5. Reading these posts is simultaneously saddening and reassuring, its good to know that I am not the only one taking my acne to heart and that others are just as emotionally and socially affected. People tend to forget the psychological aspects of it, I have been on accutane for 2 months now and its still miserable with spots, dry skin and scarring to deal with together, fun fun eh ?! I have to say I have continued to spiral from my once happy outgoing self into a bit of a recluse and it is a sad
×